CSpace

Browse/Search Results:  1-10 of 17 Help

Selected(0)Clear Items/Page:    Sort:
A locking free numerical approximation for quasilinear poroelasticity problems 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2020, 卷号: 80, 期号: 6, 页码: 1538-1554
Authors:  Zhang, Jingyuan;  Zhou, Chenguang;  Cao, Yanzhao;  Meir, A. J.
Favorite  |  View/Download:10/0  |  Submit date:2021/01/14
Poroelasticity  Dilatation-dependent permeability  Volumetric stress formulation  Weak Galerkin mixed finite element method  Finite element method  
Localization of the Kobayashi metric and applications 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2020, 页码: 17
Authors:  Liu, Jinsong;  Wang, Hongyu
Favorite  |  View/Download:20/0  |  Submit date:2020/06/30
A REMARK ON GLOBAL SOLUTIONS TO RANDOM 3D VORTICITY EQUATIONS FOR SMALL INITIAL DATA 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2019, 卷号: 24, 期号: 8, 页码: 4021-4030
Authors:  Roeckner, Michael;  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:46/0  |  Submit date:2020/01/10
Stochastic vorticity equations  controlled rough path  small initial data  
A New Variational Model for Joint Image Reconstruction and Motion Estimation in Spatiotemporal Imaging 期刊论文
SIAM JOURNAL ON IMAGING SCIENCES, 2019, 卷号: 12, 期号: 4, 页码: 1686-1719
Authors:  Chen, Chong;  Gris, Barbara;  Oktem, Ozan
Favorite  |  View/Download:15/0  |  Submit date:2020/09/23
spatiotemporal imaging  image reconstruction  motion estimation  joint variational model  shape theory  large diffeomorphic deformations  
MultiWaver 2.0: modeling discrete and continuous gene flow to reconstruct complex population admixtures 期刊论文
EUROPEAN JOURNAL OF HUMAN GENETICS, 2019, 卷号: 27, 期号: 1, 页码: 133-139
Authors:  Ni, Xumin;  Yuan, Kai;  Liu, Chang;  Feng, Qidi;  Tian, Lei;  Ma, Zhiming;  Xu, Shuhua
Favorite  |  View/Download:93/0  |  Submit date:2019/03/05
Sequential Fair Stackelberg Equilibria of Linear Strategies in Risk-Seeking Insider Trading 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2018, 卷号: 31, 期号: 5, 页码: 1302-1328
Authors:  Gong Fuzhou;  Zhou Yonghui
Favorite  |  View/Download:49/0  |  Submit date:2018/09/08
Continuous version  insider trading  risk-seeking  sequential fair Stackelberg equilibria  
EXISTENCE AND STABILITY OF PERIODIC OSCILLATIONS OF A RIGID DUMBBELL SATELLITE AROUND ITS CENTER OF MASS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2017, 卷号: 22, 期号: 7, 页码: 2669-2685
Authors:  Chu, Jifeng;  Liang, Zaitao;  Torres, Pedro J.;  Zhou, Zhe
Favorite  |  View/Download:28/0  |  Submit date:2018/07/30
Satellite equation  twist periodic solutions  unstable periodic solutions  Poincare-Birkhoff theorem  third order approximation  
Effects of HIV infection on CD4+ T-cell population based on a fractional-order model 期刊论文
ADVANCES IN DIFFERENCE EQUATIONS, 2017, 卷号: 92, 期号: 2017, 页码: 1-14
Authors:  Sadia,Arshad;  Dumitru,Baleanu;  Weiping Bu;  Yifa Tang(唐贻发)
View  |  Adobe PDF(2133Kb)  |  Favorite  |  View/Download:165/26  |  Submit date:2018/07/19
Fractional Derivative  Hiv Model  Finite Difference Scheme  Dynamical Analysis  
Higher-order vector discrete rogue-wave states in the coupled Ablowitz-Ladik equations: Exact solutions and stability 期刊论文
CHAOS, 2016, 卷号: 26, 期号: 12, 页码: 15
Authors:  Wen, Xiao-Yong;  Yan, Zhenya;  Malomed, Boris A.
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Preservation of physical properties of stochastic Maxwell equations with additive noise via stochastic multi-symplectic methods 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2016, 卷号: 306, 页码: 500-519
Authors:  Chen, Chuchu;  Hong, Jialin;  Zhang, Liying
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
Stochastic Maxwell equations  Stochastic Hamiltonian partial differential equations  Dissipative property of averaged energy  Conservation law of averaged divergence  Stochastic multi-symplectic method